# SDR RU3A2021032000007

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 16,207 hours, 8,651 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT CABIN DURING CLIMBOUT. SWITCH POSITIONS VERIFIED CORRECTLY AND SYSTEM WOULD NOT TEST AFTER LANDING
